# SDR ASAA2016121119004

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 35,050 hours, 10,750 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cain Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB LIGHT ILLUMINATES ON MASTER CAUTION RECALL AND EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED. ZONE TEMP CONT 2 BITE FAILS FLIGHT DECK TRIM VALVE. OPERATED FLIGHT DECK TEMPERATURE CONTROL, BITE CHECK TRIM AIR VALVE AND CABIN TEMP CONTROLLER. OPERATED NORMAL, NO DEFECT NOTED. WAS AN INTERMITTENT FAULT, IAW AMM TASK 21-62-00 AND FIM 21-62 TASK 832.
